MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT ¿2-MICROGLOBULIN; BETA-2-MICROGLOBULIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT ¿2-MICROGLOBULIN; BETA-2-MICROGLOBULIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 08047430190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant 2-microglobulin results for 2 patient samples on a cobas 8000 c 502 module.Patient 1: the initial result was invalidated due to having a data flag.The sample was automatically diluted and the result was 6.4 mg/l.The sample was manually diluted and the result was 16.8 mg/l.This result was believed to be correct.Patient 2: the initial result was invalidated due to having a data flag.The sample was automatically diluted and the result was 7.2 mg/l.The sample was manually diluted and the result was 16.8 mg/l.This result was believed to be correct.The samples were repeated due to the initial result having a data flag, and higher results were expected.The questionable results were not reported outside the laboratory.
 
Additional Manufacturer Narrative
The calibration and qc were within specifications.The field service representative correctly programmed all special wash functions before pipetting.Calibrations and qcs were performed and the results were within specifications.No further issues were reported by the customer.The investigation determined the service actions resolved the issue.The investigation did not identify a product problem.

Brand Name
TINA-QUANT ¿2-MICROGLOBULIN
Common Device Name
BETA-2-MICROGLOBULIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20461807
Report Number1823260-2024-02986
Device Sequence Number21046823
Product Code JZG
UDI-Device Identifier07613336119990
UDI-Public07613336119990
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K980724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number08047430190
Device Lot Number76651501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexMale